# SDR 06FDEA04111

- Difficulty date: November 26, 2006
- Submitted: November 27, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: ALC8101504
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB CONSTANT SECTION RT BARREL NUT HOLE NR 6 REWORK FOUND EXCEEDED LIMITS PER EO 1-5510-7-5000 D1 PT 1. REPAIRED AS PER E.A.1-5510-106546. REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.
